# SDR SWAA2019050132212

- Difficulty date: March 12, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 43,692 hours, 23,051 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A17053
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FRAME WEB BROKEN CRACKED AT BS. 219.8, STR. 24L.  REPAIRED WEB IAW EA.
